# SDR SCNA20250714259

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 41,826 hours, 19,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 806830: EMERGANCY LIGHTING FLOORSTRIP AT ROW 12 DEF IS AROUND & STRINKING UP OFF FLOOR  -  RESOLUTION: RE-SECURED EMERGANCY LIGHT FLOORSTRIP AT ROW 12DEF IAW AMM 33-51-15. NO DEFECTS NOTED AT THIS TIME. OK TO CONTIINUE AT THIS TIME
